MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68-150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a right side "spontaneous ruptured implant one week." device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, crease fold and wear abrasion.Leak test was performed and found opening on radius.A microscopic analysis was performed which identify a striated edge opening in the posterior side, consist with use of a surgical tool.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: a striated edge opening on posterior side due to surgical damage.
 
Event or Problem Description
Healthcare professional reported a right side "spontaneous ruptured implant one week." device has been explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8332195
Report Number9617229-2019-00707
Device Sequence Number11009495
Product Code FWM
UDI-Device Identifier10888628000162
UDI-Public10888628000162
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Catalogue Number68-150
Device Lot Number3169403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer02/21/2019
03/21/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/18/2019
04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;